Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have insomnia and PMS symptoms. Taking Provera for Endometriosis. Alternative medicine without side effects?

I am taking provera 50mg daily to stop my periods as I have been diagnosed with endometriosis . They are causing me terrible side effects and the worst is insomnia which means i cannot function during the day, am irritable moody and magnified PMS symptoms. Is there another pill or perhaps the contraceptive pill I can try with less side effects? family HISTORY OF bREAST CANCER though? Help?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
According to your description you are taking somewhat higher dose of progesterone.
Better to decrease the dosage with your doctor's advice.
With low dose also the desirable effects can be achieved.
Possibly the higher dosage may be responsible for your symptoms.
By decreasing the dosage the symptoms may subside.
Take care.
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor